# SDR YENA2020032430262

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 10,852 hours, 2,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805207
- Condition: Failed
- Location: Cabin
- Part time: 10,852 hours, 2,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 190. SAN-JFK. EPSU BATT AT LOCATION 13WL 14WL 15WL FAILED EMEGENCY LIGHT TEST ; R & R EPSU BATT AT LOCATION 13WL 14WL AN 15WL IAW AMM 33-51-38- OPS CHECK GOOD
